# SDR SWAA2021081022408

- Difficulty date: October 8, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 39,335 hours, 23,819 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Door
- Condition: Corroded
- Location: Bs 1040-1064
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ACCESS DOOR 311BL LOCATED BETWEEN STA 1040 TO STA 1064 STR-20L TO STR-24L WL 208.1 208.1 AT LOWER FUSELAGE / REPLACED ACCESS DOOR 311BL LOCATED BETWEEN STA1040 TO STA 1064 S-20L TO S-24L WL208.1 AT LOWER FUSELAGE IAW B737-700 AMM 52-49-11-400-802
